| Model Number |
D-YS |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
Burn(s) (1757)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device caused burn or ulceration on the dogs tongue.It was stated that the unit was on the dogs tongue around 3 hours and the part of the tongue could not be saved.